# SDR QXEA2025122300373

- Difficulty date: December 9, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 19,923 hours, 13,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK CORRODED BETWEEN FRAMES 83 & 84. REMOVED CORROSION AND DETERMINED TO BE OUT OF ALLOWABLE LIMITS IAW ETD 2022-170-022163.  REPAIRS MADE TO RT INBD SEAT TRACK IAW SRM P2 53-00-10-02-01.
